# SDR ASAA2013081295856

- Difficulty date: August 12, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 51,080 hours, 28,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654769017
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL CORRODED AROUND NUTPLATES BWTWEEN BS 727D TO 767.  R & R CORRODED SECTION.
